# SDR AWXA200600248

- Difficulty date: February 4, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 73,902 hours, 29,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Shorted
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - EEL - DURING 8 DAY CHECK DISCOVERED THE L-3 DOOR EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE L3 DOOR LIGHT SWITCH IAW BOEING WDM 33-51-14.  OPERATIONAL CHECKS WERE GOOD IAW BOEING 757-200 MM 33-51-00-5 STEP 3C(1).
